# SDR SIMA20140608003

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,099 hours, 31,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY OVERHEAD EMER LIGHT INOPERATIVE.  R & R EMER LIGHT INVERTER, OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
